# SDR ASAA2017080321525

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,816 hours, 8,277 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543150
- Part serial: 15033H2368
- Condition: Warning Light
- Location: Heat Sensor
- Part time: 7,401 hours, 2,098 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  REMOVED THE R1 WINDOW IAW AMM 56-11-11-400-801 AND REINSTALLED IAW AMM 56-11-11-400-821.  WINDOW OPS CHECKED GOOD IAW AMM 30-41-00. WINDOW PRESSURE LEAK TESTED GOOD IAW AMM 05-51-91-790-801. ACFT RELEASED.
